It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 22 for tingling sensation and lipitor. (0.005 seconds)


... Usually muscle soreness doesn't set in that fast, but U could be extremely sensative to the Lipitor. What dose are U on? Sorry, but have no answers for you about the tingling sensation, and definitely would recommend calling your dr and telling him/her about it. (16 replies)
... Great to see the Lipitor is working for you and the tingling and muscle pains are going. Don't be too upset about the HDL, I'm sure the Niacin will help that, but at least the overall numbers have improved greatly. ... (16 replies)
... me is that I have bouts of a tingling sensation that I get in primarily both my arms....also my face, chest and part of my back. ... (16 replies)

... Well, I guess Lipitor is the med for me. The "tingling sensation" that I originally posted about has just about gone away. I don't have any more muscle soreness, either. ... (16 replies)
... I'm not diabetic. Along with the lipid profile I was also checked for sugar levels and whatnot. ... (16 replies)
... Let me add my congratulations to you AND Lipitor... will I be seeing you on a Pfizer conmmercial soon? ... (16 replies)
... If she had problems with Lipitor, she just may be having problems with the Zocor. I looked it up and anyone with elevated liver enzymes should not use it, and U said she had it with Lipitor. ... (12 replies)
... and in an ironic twist, stress can increase triglyceride levels. So I have completely changed my diet and started to exercise along with the Lipitor. ... (16 replies)
... Try not to stress out too much, at least U are taking a med and are aware of what U need to do. Yes, stress can elevate Trigs., but not that high. ... (16 replies)
... You absolutely need to be on statins.. And definitely stick with the dietary changes. ... (16 replies)
... from statins started with 'tingling' sensations. It can progress from tingling to outright pain. ... (16 replies)
... First order of business is to retest to see if it's accurate...make sure you fast 14 hours and teetoal the day before. ... (16 replies)
... the first week to 10 days that I took Lipitor...I started with a 20 mg. dose. The pain went away and hasn't returned in the 6 years I've been taking atorvastatin. ... (16 replies)
... Peripheral neuropathy is common with diabetics. My husband has PN, and as Hubble said, it usually starts as tingling and in his case has developed into very severe pain and now numbness. ... (16 replies)
... at least you'll pulled that incredibly high risk down to just high risk, and that's nothing to sneeze at.One suggestion here. Instead of a stool softener, there are a couple of better choices. How many legumes are you eating a week? ... (16 replies)
... ne else, try staying on the statin as long as the pain stays away. As far as the Trigs, U might need something like the Zetia, or the new Vytorin, as it is Zocor and a Zetia mix. ... (16 replies)
... severely restrict dairy, and increase the amount of vegetables and fruits in your diet. Lose weight if you are overweight, and do aerobic exercise every other day at the least. ... (16 replies)
... fects, but there are many of us who just can't handle them. I hear ya about losing 18 months of your life, I was a disaster case for at least 9 after 3 months of Lipitor and 3 of Baycol, then it took another 6 months for the pains and aches to really be almost gone. ... (46 replies)
... I had it for years due to a ruptured disc, and eventually had a fusion operation. ... (5 replies)
... pain, weakness and exercise intolerance after 7 years on Lipitor. It came on suddenly, after my doctor combined Tricor with my Lipitor. ... (19 replies)




Pages: 1

All times are GMT -7. The time now is 03:21 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!